# SDR 2008UALA03736

- Difficulty date: July 3, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 45,129 hours, 28,284 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354437
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 2R ON THE BOTTOM OF THE SLIDE PACK, THERE IS SOME TRIM STICKING OUT.  SUSPECT IMPROPERLY INSTALLED.  REPLACED SLIDE PER MM 25-61-35.  AC OK FOR SERVICE.
